MathSciNet Relay Station
MathSciNet bibliographic data
MR1242183 05C35
Garnick, David K.; Kwong, Y. H. Harris; Lazebnik, Felix Extremal graphs without three-cycles or four-cycles. J. Graph Theory 17 (1993), no. 5, 633–645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement